# SDR 2009FA0000066

- Difficulty date: January 10, 2009
- Submitted: February 5, 2009
- Operation: General aviation
- Aircraft: N907SB
- Make and model: Amd FALCON
- Aircraft serial: 13
- Aircraft time: 416 hours, 267 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Terminal
- Part number: GAU10272
- Condition: Arced
- Location: Feeder Cable
- Part time: 416 hours, 267 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: F

## Discrepancy

IMPROPER OEM TORQUE OF THE NR2 GENERATOR FEEDER CABLE AT THE FRAME 46 BULKHEAD TERMINAL RESULTED IN ARCING AND DAMAGE TO THE FEEDER CABLE.
